# SDR CALA2019082301408

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 60,939 hours, 26,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0533709012100
- Condition: Cracked
- Location: Fr35-36
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE PRESSURE PANEL BTW FR 35-36 FASTNER HOLES OUTSIDE THE C UTOUT AREA #18, #19, #20, #24 AND #26 HAVE CRACK INDICATIONS. REPAIRED HOLES 18,19,20,24 AND 26 L/H   SIDE PRESSURE PANEL BETW EEN FR35-36 IAW ECRA 5331-02433.
